Osaka Mathematical Journal

On the uniqueness of the solution of the Cauchy problem and the unique continuation theorem for elliptic equation

Hitoshi Kumano-go

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 14, Number 1 (1962), 181-212.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690503

Mathematical Reviews number (MathSciNet)
MR0140831

Zentralblatt MATH identifier
0106.07602

Subjects
Primary: 35.43

Citation

Kumano-go, Hitoshi. On the uniqueness of the solution of the Cauchy problem and the unique continuation theorem for elliptic equation. Osaka Math. J. 14 (1962), no. 1, 181--212. https://projecteuclid.org/euclid.ojm/1200690503


Export citation